MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. ORTHOLOC 3DI PLATING CHECK SYSTEM; PLATE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY, INC. ORTHOLOC 3DI PLATING CHECK SYSTEM; PLATE, FIXATION, BONE
Model Number 5820MPX1R
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device available for return.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The customer reported that the loan crosscheck module did not contain any of the required mtp crosscheck plates.This was the plate that was needed for this procedure.The surgeon could not use his preferred implant.A different implant was used to complete the case.The surgeon further mentioned the patient may suffer from skin irritation going forwards by using a thicker plate in the patient.

Brand Name
ORTHOLOC 3DI PLATING CHECK SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key12450335
Report Number0001043534-2021-00175
Device Sequence Number4182100
Product Code HRS
UDI-Device Identifier00840420187048
UDI-Public00840420187048
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820MPX1R
Device Catalogue Number5820MPX1R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1